MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. CUSA CLARITY 36KHZ HANDPIECE; TISSUE ABLATION

INTEGRA LIFESCIENCES (IRELAND) LTD. CUSA CLARITY 36KHZ HANDPIECE; TISSUE ABLATION
Catalog Number C7036
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
An authorized distributor reported that the cusa clarity 36khz handpiece (c7036) had uncontrolled irrigation, even when low settings were configured.The handpiece was replaced to understand exactly where the problem was, as initially it was thought the issue was with the console.The procedure was then completed, but there was surgical delay of more than 30 minutes while they were trying to identify exactly what the problem was.There was no patient injury.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
CUSA CLARITY 36KHZ HANDPIECE
Common Device Name
TISSUE ABLATION
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24547059
Report Number3006697299-2026-00020
Device Sequence Number9239864
Product Code LFL
UDI-Device Identifier10381780126263
UDI-Public10381780126263
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7036
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown